# SDR DXTA200803066

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,594 hours, 5,449 cycles
- Engine: Allsn AE3007C
- System (JASC): 2701 · Control Column Section
- Part: Computer
- Part number: SLZ80712
- Part serial: MX0098
- Condition: False Activation
- Part time: 318 hours, 173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE FL410 A PULSATING THUMP COULD BE FELT IN BOTH CONTROL COLUMNS.  INSPECTED, ALL PANELS, FLT CONTROLS DOORS ETC. NO DEFECTS NOTED. REMOVED AND REPLACED RT AOA COMPUTER IAW MM 34-14-01 C/W FT OF AOA SYSTEM PER SAME OPS CHECK GOOD.
